# SDR AALA201504209005

- Difficulty date: April 9, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 22,411 hours, 7,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521402200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, AFT CARGO FLOOR PANEL 151QE IS DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SRM 53-02-00.
